# SDR QXEA200600831

- Difficulty date: March 28, 2006
- Submitted: March 29, 2006
- Operation: Air carrier
- Aircraft: N359PH
- Make and model: Dhav DHC8202
- Aircraft serial: 514
- Aircraft time: 18,492 hours, 26,656 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Indicator
- Part number: H188C
- Part serial: 58061
- Condition: Malfunctioned
- Location: Pfcs
- Part time: 18,085 hours, 26,030 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

SEA FLIGHT NR 2084 PFCS WILL NOT INDICATE FULL RIGHT RUDDER TRAVEL.  MAINTENANCE REPLACED PFCS INDICATOR.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
